Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Poisson-Plancherel formula for the universal covering group with Lie algebra of type $ B\sb n$


Author: Peter Dourmashkin
Journal: Trans. Amer. Math. Soc. 312 (1989), 719-738
MSC: Primary 22E30
MathSciNet review: 988884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof is given for the Poisson-Plancherel formula for Lie groups of type $ {B_n}$ using the recurrence relations for the Plancherel function on adjacent Cartan subalgebras given in [12] and the recurrence relations for the discrete series constants which determine a $ G$-invariant generalized function on $ {{\mathbf{g}}^\ast }$ appearing in the formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30

Retrieve articles in all journals with MSC: 22E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0988884-X
PII: S 0002-9947(1989)0988884-X
Article copyright: © Copyright 1989 American Mathematical Society